# SDR RAIA00201039

- Difficulty date: January 23, 2002
- Submitted: February 3, 2002
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 7,935 hours, 6,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 14522460013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

MX-STL- DURING BLOCK CK FOUND MODERATE CORROSION CENTER TOP CAP SKIN AT CENTER BEAM I/B OF SERVICE DOOR. REMOVED AND REPLACED CENTER TOP SKIN GUSSET IAW SRM 51-40-02.
